TV Schedule
Tuesday, September 02, 2014
Time Program
5:00 AM The Dan Patrick Show (1-hr) - 877
6:00 AM Premier League Darts '13 - Birmingham, UK - Part 2 - 5
7:00 AM Paid Programming
7:30 AM Paid Programming
8:00 AM Paid Programming
8:30 AM Paid Programming
9:00 AM Paid Programming
9:30 AM Paid Programming
10:00 AM Paid Programming
10:30 AM Paid Programming
11:00 AM Heartland Poker Tour: Season 10 - Ep. #261
12:00 PM Mike Tomlin Press Conference '14 - 1
1:00 PM Pitt Football Press Conference '14 - w/ Paul Chryst - 2
1:30 PM WVU Football Press Conference '14 - w/ Dana Holgorsen - 2
2:00 PM Inside Notre Dame Football '14 - vs Rice (8/30/14) - 1
2:30 PM Halls of Fame '14 - Franco Harris - 9
3:00 PM West Coast Customs '14 - 5
4:00 PM World Championships of Ping Pong '13 - 3
5:00 PM The Dan Patrick Show (1-hr) - 8
6:00 PM A Day in the Life, with Josh Miller - Josh Miller, Part 1 - 4
6:30 PM Inside Pirates Baseball '14 - Ralph Kiner - 27
7:00 PM Inside Pirates Baseball '14 - Super Russ - 31
7:30 PM Pirates Pregame '14 - pres by TRIB Total Media - 142
8:00 PM Pittsburgh Pirates '14 - at St. Louis Cardinals (9/2/14) - 142
11:00 PM Pirates Postgame '14 - pres by Allegheny Health Network
11:30 PM Inside Pirates Baseball '14 - 22
*All times listed in Eastern time zone
Follow us on Twitter
Like us on Facebook